# SDR SWIA2018110645251

- Difficulty date: October 10, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 39,700 hours, 35,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SILL JUST AFT OF SERVICE DOOR CUTOUT HAS CORROSION AROUND NUTPLATE HOLES. (C-CHECK) RO: 11/02/2018 REMOVED AND REPLACED CORRODED SECTION OF RT FLOOR SILL AFT OF SERVICE DOOR CUT-OUT, BETWEEN FS 349.00 - FS 379.00, RBL 42 WITH NEW RT FLOOR SILL SECTION IAW REO.
